# SDR PCAA0402168

- Difficulty date: February 16, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- Aircraft time: 32,614 hours, 36,479 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 7591628101
- Part serial: 000589
- Condition: Broken
- Location: Hyd System
- Part time: 1,643 hours, 1,715 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4072 TO LGA REPORTED COMPLETE LOSS OF NR 2 HYDRAULIC CONTENTS IN FLIGHT.  AIRCRAFT RAN FOR 20 MINUTES WITH NO FLUID IN AFFECTED SYSTEM.  MAINTENANCE INSPECTED AND FOUND THE NR 2 HYDRAULIC PRESSURE MANIFOLD AT FAULT WITH A BROKEN OFF FITTING.  MAINTENANCE REPLACED THE MANIFOLD AND THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP.  THE CASE DRAIN FILTER WAS ALSO REPLACED.  AIRCRAFT WAS GROUND RUN AND ALL OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
